Research & Teaching Faculty

Default Header Image

SOLVABLE MODEL FOR INELASTIC-COLLISIONS

TitleSOLVABLE MODEL FOR INELASTIC-COLLISIONS
Publication TypeJournal Article
Year of Publication1994
AuthorsMuga, JG, Snider, RF
JournalAmerican Journal of Physics
Volume62
Pagination848-852
Date PublishedSep
Type of ArticleArticle
ISBN Number0002-9505
Abstract

An analytically solvable model is described for the inelastic collision of two particles moving in one dimension but having an orientation dependent interaction. The bound states and scattering matrix for this system are explicitly calculated.

URL<Go to ISI>://A1994PD72500020